Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2008, 11:32 AM EST for Greene County, Morgan County, Oglethorpe County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2008, 11:32 AM EST (16:32 UTC)
- Expired
- Feb 6, 2008, 12:00 PM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Morgan County, GA, Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 061632
SVRFFC
GAC133-211-221-061700-
/O.NEW.KFFC.SV.W.0010.080206T1632Z-080206T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN EAST CENTRAL GEORGIA
EASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA
* UNTIL NOON EST
* AT 1127 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR MADISON...MOVING NORTHEAST AT
70 MPH. REPORTS OF TREES BLOWN DOWN WERE RECEIVED FROM BUTTS COUNTY
WITH THIS SAME STORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WRAYSWOOD AND BAIRDSTOWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST WEDNESDAY
AFTERNOON FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3350 8350 3368 8348 3371 8342 3369 8340
3372 8330 3377 8328 3388 8301 3372 8296
3370 8300 3367 8296
TIME...MOT...LOC 1632Z 247DEG 61KT 3363 8331
$$1 follow-up statement
000
WWUS52 KFFC 061643
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EST WED FEB 6 2008
GAC211-061653-
/O.CAN.KFFC.SV.W.0010.000000T0000Z-080206T1700Z/
MORGAN GA-
1143 AM EST WED FEB 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST WEDNESDAY
AFTERNOON FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3372 8296 3370 8300 3367 8296 3357 8326
3372 8330 3377 8328 3388 8301 3379 8298
3377 8299 3377 8297
TIME...MOT...LOC 1643Z 240DEG 57KT 3373 8313
$$
GAC133-221-061700-
/O.CON.KFFC.SV.W.0010.000000T0000Z-080206T1700Z/
GREENE GA-OGLETHORPE GA-
1143 AM EST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
SOUTHERN OGLETHORPE AND NORTHERN GREENE COUNTIES...
AT 1141 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR MAXEYS...MOVING NORTHEAST AT
65 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PHILOMATH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3372 8296 3370 8300 3367 8296 3357 8326
3372 8330 3377 8328 3388 8301 3379 8298
3377 8299 3377 8297
TIME...MOT...LOC 1643Z 240DEG 57KT 3373 8313
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:03 AM EST, 29 minutes earlier.
Area forecast discussion, Feb 6, 11:03 AM EST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1103 AM EST WED FEB 6 2008 .UPDATE... CURRENT SEVERE WEATHER THREAT IS SHIFTING EAST ACROSS TORNADO WATCH 48. ADJUSTED POPS A LITTLE BIT TO FIT CURRENT TRENDS. COLD FRONT ENTERING NORTHWEST GEORGIA SHOULD KEEP PUSHING THROUGH THE FORECAST AREA THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 532 AM EST WED FEB 6 2008/ UPDATE... TORNADO WATCH NUMBER 46 FOR NORTHWEST GEORGIA HAS JUST BEEN ISSUED. IT IS VALID THROUGH 11AM EST. PREV DISCUSSION... /ISSUED 530 AM EST WED FEB 6 2008/ SHORT TERM /TODAY THROUGH FRIDAY/... CURRENT RADAR/SATELLITE LOOP SHOWS STRONG FRONTAL SYSTEM MOVING THROUGH MS AND INTO AL AT THE MOMENT. THIS FRONT SHOULD BE ENTERING NW GA BY 10-11Z. ALL MODELS IN GOOD AGREEMENT ON EVOLUTION OF SYSTEM AND HAVE FINALLY COME INTO GOOD AGREEMENT ON THE TIMING. THE MAIN SURFACE LOW CENTER HAS MOVED NE INTO THE OH RIVER VALLEY AND IS EXPECTED TO CONTINUE MOVING NE THROUGH TONIGHT. AS IT MOVES NORTHEASTWARD IT WILL PULL MOST OF THE BETTER DYNAMICS AND INSTABILITIES WITH IT. THIS WILL ALLOW THE FRONT AS IT REACHES GA TO WEAKEN SOME (AS THE MODELS ARE INDICATING)...BUT IT WILL STILL BE QUITE POTENT. THIS FRONT IS EXPECTED TO BE IN THE ATL AREA BY 15-16Z...AND CSG-MCN-AGS BY 18Z-00Z. BASICALLY ALL OF NORTH AND CENTRAL GEORGIA WILL SEE SHRA/TSRA AT SOME POINT IN THE DAY. THERE IS STILL A LOW LEVEL JET (50-60KT AT 850MB) ASSOCIATED WITH THIS SYSTEM THAT WILL MOVE ACROSS THE STATE WITH THE COLD FRONT. WITH SHOWERS AND THUNDERSTORMS MIXING DOWN SOME OF THESE STRONG WINDS THE MAIN FOCUS TODAY WILL BE DAMAGING WIND GUST. AS THIS FRONT ENTERS THE STATE IT WILL ENCOUNTER A WARM MOIST ATMOSPHERE (CURRENT TEMPS IN THE 60S WITH DEWPOINTS IN THE 50S) THAT IS CONDUCIVE TO THUNDERSTORM ACTIVITY. CAPES EXPECTED IN THE 200-400 RANGE AND LIS OF -1 TO -2 BY 12Z. ALL IN ALL A WEAK SQUALL LINE WILL REACH THE NW PART OF THE CWA 10Z-12Z...CONTINUING TO DIMINISH 12Z-18Z AS IT PROGRESSES TOWARD ATL-AHN...AND THEN REACHING CSG-MCN-AGS IN THE 18Z-00Z. AS THE FRONT CONTINUES EASTWARD THE POTENTIAL REMAINS FOR ACTIVITY TO INCREASE ACROSS SE AREAS DURING THE AFTERNOON/EVENING WITH A MORE FAVORABLE SFC ENVIRONMENT...BUT DECREASING DYNAMICS MAY LIMIT REDEVELOPMENT. WILL CONTINUE WITH THE WIND ADVISORY THROUGH 00Z THU ACROSS NE GA. ONCE THIS SYSTEM FINALLY EXITS THE CWA BY 06Z THU A WEAK RIDGE BEGINS BUILDING IN ACROSS THE REGION. THIS RIDGE KEEPS GA PRECIP FREE THROUGH FRI WITH TEMPS AT OR SLIGHTLY ABOVE SEASONAL NORMS. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE RIDGE WEAKENS AND MOVES EAST SAT ALLOWING A DRY COLD FRONT TO MOVE SOUTH THROUGH THE STATE. THIS DRY FRONT WILL JUST USHER IN A REINFORCING SHOT OFF COLD AIR FOR THE WEEKEND. A MUCH STRONGER RIDGE BUILDS IN FROM THE NORTHERN PLAINS SUN AND DOMINATES THE PATTERN THROUGH THE BEGINNING OF NEXT WEEK. AVIATION... COLD FRONT WITH SHOWERS/THUNDERSTORMS PUSHING TOWARD GA. SOME THUNDERSTORMS MAY BE SEVERE THIS MORNING WITH DAMAGING WINDS. EXPECT MVFR CEILINGS THROUGH THE MORNING AS STRONG LOW LEVEL WINDS BRING MOISTURE NORTHWARD INTO THE STATE. SOME LOCAL AREAS OF IFR ARE POSSIBLE UNTIL AROUND 13Z. VISIBILITY GENERALLY 6SM OR GREATER EXCEPT IN SHOWERS/THUNDERSTORMS. WINDS SOUTH TO SOUTHWEST 10 TO 15KT WITH SOME GUSTS TO 25KT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 36 60 35 62 / 90 10 0 0 0 ATLANTA 69 35 54 35 61 / 80 5 0 0 0 BLAIRSVILLE 62 33 54 31 56 / 70 0 0 5 0 CARTERSVILLE 64 35 53 28 59 / 60 0 0 0 0 COLUMBUS 68 36 61 35 66 / 100 5 0 0 0 GAINESVILLE 65 35 55 35 60 / 80 5 0 0 0 MACON 72 36 62 31 66 / 100 20 0 0 0 ROME 61 38 57 30 61 / 60 0 0 5 0 PEACHTREE CITY 67 35 58 31 61 / 90 5 0 0 0 VIDALIA 79 44 64 33 67 / 80 70 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: FANNIN...GILMER...LUMPKIN...TOWNS...UNION...WHITE. && 20
Hazardous weather outlook, Feb 6, 11:17 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EST WED FEB 6 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 AM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF WEST AND CENTRAL GEORGIA THROUGH EARLY THIS AFTERNOON. .SYNOPSIS... STRONG LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO MOVE NORTHEASTWARD THROUGH THIS AFTERNOON...PULLING A COLD FRONT ACROSS GEORGIA BY THIS EVENING. A FEW STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE FRONT WILL MOVE ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS. .DISCUSSION... SOUTHWESTERLY WINDS ALOFT WILL REMAIN STRONG THIS AFTERNOON AHEAD OF AN UPPER LEVEL LOW MOVING INTO THE MID MISSISSIPPI VALLEY. THIS WARM MOIST FLOW WILL PROVIDE THE ENVIRONMENT FOR A ISOLATED SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST CENTRAL GEORGIA THROUGH THIS AFTERNOON. THE MOST FAVORABLE AREA FOR SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF A LA GRANGE TO JACKSON TO CORDELE LINE THROUGH 2 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS MORNING.
In the hours before
Special weather statement, Feb 6, 10:44 AM EST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EST WED FEB 6 2008 GAZ089>091-061630- 1044 AM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CHATTAHOOCHEE... MARION AND MUSCOGEE COUNTIES UNTIL 1130 AM EST... AT 940 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FORT BENNING...MOVING EAST AT 65 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CHATTAHOOCHEE...MARION AND MUSCOGEE COUNTIES THROUGH 1130 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JAMESTOWN...FORT BENNING...FORT BENNING SOUTH...RENFROE...CUSSETA...MANTA... BERGINSVILLE...PUTNAM...DOYLE...BRANTLEY...BUENA VISTA...OAKLAND AND TAZEWELL.
Special weather statement, Feb 6, 10:57 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1057 AM EST WED FEB 6 2008 GAZ058-061630- 1057 AM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN BUTTS COUNTY UNTIL 1130 AM EST... AT 1055 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JENKINSBURG...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BUTTS COUNTY THROUGH 1130 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON... WORTHVILLE...FINCHERVILLE AND FLOVILLA.
Local storm report, Feb 6, 11:03 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG 6 N COLUMBUS 32.56N 84.97W
02/06/2008 MUSCOGEE GA BROADCAST MEDIA
MULTIPLE POWER LINES DOWN NEAR STANDING BOY ROAD AND
STILLWATER ROAD.
&&
MGRIESINSpecial weather statement, Feb 6, 11:08 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1108 AM EST WED FEB 6 2008 GAZ059-061645- 1108 AM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JASPER COUNTY UNTIL 1145 AM EST... AT 1104 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF MONTICELLO...MOVING EAST AT 65 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JASPER COUNTY THROUGH 1145 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MONTICELLO...FARRAR AND SHADY DALE.
Special weather statement, Feb 6, 11:26 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EST WED FEB 6 2008 GAZ080-081-061700- 1126 AM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TAYLOR AND CRAWFORD COUNTIES UNTIL NOON EST... AT 1123 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOWARD...MOVING NORTHEAST AT 65 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH 1130 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BUTLER...WESLEY AND HORNS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Feb 6, 11:26 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EST WED FEB 6 2008 GAZ080-081-061700- 1126 AM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TAYLOR AND CRAWFORD COUNTIES UNTIL NOON EST... AT 1123 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOWARD...MOVING NORTHEAST AT 65 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH NOON EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BUTLER...WESLEY AND HORNS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:21 AM EST | Tornado Warning | FFC | Dade | 39 min |
| Feb 6, 7:53 AM EST | Tornado Warning | FFC | Walker | 14 min |
| Feb 6, 8:03 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 27 min |
| Feb 6, 8:21 AM EST | Severe Thunderstorm Warning | FFC | Fannin, Murray | 24 min |
| Feb 6, 10:00 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 37 min |
| Feb 6, 2:21 PM EST | Severe Thunderstorm Warning | FFC | Laurens | 24 min |
| Feb 6, 2:21 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| Feb 6, 2:30 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Washington | 30 min |
| Feb 6, 2:40 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 35 min |
| Feb 6, 2:41 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 34 min |
| Feb 6, 3:10 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 20 min |
| Feb 6, 6:26 PM EST | Tornado Warning | FFC | Montgomery | 19 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.